# SDR HALA2012121000233

- Difficulty date: December 10, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 77,980 hours, 32,727 cycles
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hung Start
- Location: Left
- Part time: 16,467 hours, 3,818 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HUNG START, N1 18.37. EGT 740. N2 56.47 F/F 1,200.  REPLACED LT ENGINE MEC & LEAK CHECKED IAW AMM 73-21-01.  REPLACED LT ENGINE T2 SENSOR IAW AMM 73-21-05.  REPLACED CIT SENSOR.  COMPLIED WITH ALL COMPONENT REPLACEMENT TESTS IAW AMM 71-00-00 TESTS 3, 4, 5, 6, 11, & 12.  STARTS NORMAL.  ALL INDICATIONS NORMAL AT ALL POWER SETTINGS.
